# SDR SWIA201744074

- Difficulty date: November 10, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 34,737 hours, 32,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FLOORBEAM CORRODED RT BETWEEN RBL 27 AND RBL 36.  (C-CHECK) REPAIRED FS 349 FLOORBEAM RT BETWEEN RBL 27 AND 36 IAW REO.
